MathSciNet Relay Station
MathSciNet bibliographic data
MR976361 (90g:14033) 14M10
Thoma, Apostolos Monomial space curves in ${\bf P}\sp 3\sb k$ as binomial set theoretic complete intersections. Proc. Amer. Math. Soc. 107 (1989), no. 1, 55–61.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement